# SDR AALA202211259291

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 32,308 hours, 3,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY LIGHT BY 5R DOOR GALLEY IS DAMAGED. REPLACED AISLE LIGHT ASSEMBLY AT 5R DOOR PER AMM 33-51-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
